A NEW MULTIPLE HILBERT-TYPE INTEGRAL INEQUALITY WITH A NON-HOMOGENEOUS FORM

Full Article - PDF

Published: 2015-10-30

Page: 291-305


ZENG ZHENG

Foshan University, Guangdong, 512005, P. R. China

XIE ZITIAN *

Department of Mathematics, Zhaoqing University, Zhaoqing, Guangdong, 526061, P. R. China

LIU XINGDONG

Department of Mathematics, Zhaoqing University, Zhaoqing, Guangdong, 526061, P. R. China

*Author to whom correspondence should be addressed.


Abstract

By applying methods of weight functions and techniques of real analysis. We prove a multidimensional Hilbert-type integral inequality with the best possible constant factor related to Ψ function, the multiple Hilbert-type integral inequality with a non-homogeneous form. As its applications, we consider the operator expressions and a some particular results to the non-homogeneous kernels and a homogeneous kernel of degree 0.

Keywords: Multiple Hilbert-type integral inequality, weight function, Holder's inequality, no-homogeneous form


How to Cite

ZHENG, Z., ZITIAN, X., & XINGDONG, L. (2015). A NEW MULTIPLE HILBERT-TYPE INTEGRAL INEQUALITY WITH A NON-HOMOGENEOUS FORM. Asian Journal of Mathematics and Computer Research, 8(4), 291–305. Retrieved from https://ikprress.org/index.php/AJOMCOR/article/view/551

Downloads

Download data is not yet available.